Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Northern Indiana

March 21, 2011Kosciusko County, Indiana

NWS Northern Indiana issued this special weather statement at Mar 21, 2011, 2:44 AM EDT for Kosciusko County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2011, 2:44 AM EDT (06:44 UTC)
Expired
Mar 21, 2011, 3:15 AM EDT
In force
31 min
Issued by
NWS Northern Indiana

County Kosciusko County, IN

The radar

The Northern Indiana radar (KIWX), 11 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WWUS83 KIWX 210644
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
244 AM EDT MON MAR 21 2011

INZ008-016-017-210715-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
244 AM EDT MON MAR 21 2011

AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WARSAW...OR 8 MILES SOUTH OF
NAPPANEE...MOVING EAST SOUTHEAST AT 60 MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF 
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  TRI-LAKES AND COLUMBIA CITY...
  NORTH WEBSTER AND PIERCETON...
  JAMES LAKE...TIPPECANOE LAKE AND OSWEGO...
  WILMOT...BIG BARBEE LAKE AND KNAPP LAKE...
  ORMAS AND BEAR LAKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4126 8602 4139 8597 4133 8532 4119 8534
      4113 8534
TIME...MOT...LOC 0644Z 277DEG 53KT 4133 8586

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Mar 20, 7:49 PM EDT, 6 hours 55 minutes earlier.

Area forecast discussion, Mar 20, 7:49 PM EDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT SUN MAR 20 2011

.AVIATION...
VFR CONDITIONS PERSIST ACROSS THE AREA EARLY THIS EVENING WITH
FIRST BATCH OF SHOWERS AND ISOLATED THUNDERSTORMS HAVING TRACKED
EAST AND NORTH OF THE TERMINALS. REGIONAL RADAR MOSAIC IS
INDICATING RENEWED CONVECTIVE DEVELOPMENT ACROSS NORTH CENTRAL AND
NORTHWEST ILLINOIS AS UPPER TROUGH CONSOLIDATES ACROSS THE UPPER
MIDWEST. THIS UPPER LEVEL TROUGH WILL RACE EASTWARD TONIGHT AND
MAY LEAD TO THE DEVELOPMENT OF ADDITIONAL SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL INDIANA.
GIVEN THE EXPECTED TRACK OF THIS FORCING...THE MOST WIDESPREAD
COVERAGE OF THIS PRECIPITATION IS EXPECTED TO REMAIN NORTH OF THE
TERMINALS...BUT DID ADD A VCSH MENTION WITH CB CLOUD GROUP AT KSBN
FROM 03Z-06Z. SOUTHEAST WINDS WILL VEER TO THE SOUTH THIS
EVENING...WITH A WIND SHIFT TO THE WEST BY MORNING WITH COLD
FRONTAL PASSAGE. A PERIOD OF MVFR CIGS IS POSSIBLE JUST AHEAD AND
IN THE VICINITY OF THE COLD FRONT...BUT DRY AIR ADVECTION AND
SUBSIDENCE BEHIND THE FRONT SHOULD CLEAR ANY MVFR CIGS OUT AFTER
12Z. WILL MAINTAIN MENTION OF LLWS TONIGHT AS LOW LEVEL JET AXIS
AHEAD OF THIS TROUGH SHIFTS INTO THE AREA THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 431 PM EDT SUN MAR 20 2011/

SHORT TERM...

TONIGHT THROUGH TUESDAY NIGHT

COMPACT BUT POTENT MID LEVEL IMPULSE CONTINUES TO ADVECT EAST ACROSS
THE NORTHERN PLAINS AND WILL TRAVERSE THE WESTERN GREAT LAKES
TONIGHT. FAIRLY STRONG POS THETA-E ADVECTION IN THE H925 TO H8 LAYER
UNDER VERY STEEP MID LEVEL LAPSE RATES CONTINUES TO SUPPORT A LARGE
AREA OF RAIN AND THUNDERSTORMS...WITH THE STRONGEST STORMS OVER NE
IL WHERE THE NOSE OF THE LL THETA-E RIDGE IS IN PLACE. PRIMARY AREA
OF SHRA/TS WILL CONTINUE TO SHIFT EAST ACROSS THE AREA WITH THE
HIGHEST COVERAGE ACROSS THE NORTH CLOSER TO STRONGER DYNAMIC LIFT.
TEMPS HAVE RECOVERED WELL ACROSS THE SOUTH INTO THE UPPER 50S AND
LOW 60S...WITH TEMPS STRUGGLING ACROSS THE FAR NORTH DUE TO RAINFALL
AND WETBULB PROCESSES...ALTHOUGH TEMPS ARE EXPECTED TO REBOUND
QUICKLY AS LL WINDS VEER THIS EVENING PER THE ADVANCING LL TROUGH.
POTENT 100+ KNOT UPPER LEVEL JET STREAK WILL RAPIDLY PUSH NORTH INTO
THE GREAT LAKES TONIGHT...WITH SIG PRESSURE FALLS BEING INDUCED OVER
CENTRAL MI. THIS WILL HELP SUPPORT A LL TROUGH INTO THE REGION
OVERNIGHT...WITH ANOTHER ROUND OF SCT SHRA/ISOLD TS POSSIBLE ALONG
AND AHEAD OF THIS FEATURE. HIGHEST POPS WILL EXIST ACROSS THE NORTH
AS LARGE SCALE LIFT WILL BE MAXIMIZED OVER MI. HAVE CONTINUED LIKELY
POPS ACROSS THE NORTH...BUT TRIMMED SOME GIVEN CONCERNS ON VEERING
LL WINDS...DECREASING OVERALL CONVERGENCE BEHIND THE INITIAL WEAK
IMPULSE NOW PROPAGATING THROUGH THE REGION. TEMPS WILL ACTUALLY RISE
AT MANY LOCATIONS OVERNIGHT AS WARM AIR SURGES INTO THE
REGION...WITH MOST AREAS REMAINING IN THE 50S ALL NIGHT. T FALLS
WILL SPREAD INTO THE WEST BY DAWN AS WINDS SHIFT W/NW OFF LK MI.

MON...DRIER AIR WILL ADVECT INTO THE REGION WITH NEUTRAL H925-H8
TEMP ADVECTION. DECREASING CLOUDS WITH DEEP MIXING WILL SUPPORT
TEMPS WELL INTO THE 60S SOUTHERN HALF...WITH NORTHERN AREAS SEEING A
STRONGER INFLUENCE FROM THE GREAT LAKES WITH COOLER READINGS.
EXPECTED LK MI GRAVITY FLOW PER LONG FETCH NORTHERLY FLOW BEHIND THE
SFC TROUGH WILL SUPPORT COLD CONDITIONS IN THE FAR NW...WITH TEMPS
POSSIBLY FALLING INTO THE UPPER 30S NEAR THE LAKE SHORE IN THE
AFTERNOON. HAVE TRIED TO INCORPORATE THIS IN THE GRIDS.

MON NIGHT THROUGH TUES NIGHT...FRONTAL BOUNDARY WILL STALL SOUTH OF
THE AREA MON...WITH ANOTHER POTENT UPPER WAVE AND ASSOCIATED SFC
REFLECTION EXPECTED TO EJECT INTO THE CENTRAL PLAINS...SUPPORTING
BACKING LL FLOW AND EVENTUAL POS THETA-E ADVECTION INTO THE
REGION. HAVE RETAINED LOW CHANCE POPS FOR THIS PROCESS MON NIGHT.
BOUNDARY WILL STRUGGLE NORTH TUES PER SFC PRESSURE FALLS INTO THE
REGION SUPPORTING A HEAVY BACKING OF THE LL WINDS. THIS WILL SUPPORT
CAA ACROSS THE NORTH...WITH A STRENGTHENING BAROCLINIC ZONE ACROSS
THE AREA...LIKELY INFLUENCE FROM THE GREAT LAKES HEAT SINK. FORECAST
MODELS DIFFER ON THE TRACK OF THE SFC LOW AND WARM FRONT
DETAILS...BUT WILL CONTINUE TO SIDE MORE TOWARDS A NAM/SREF SOLUTION
GIVEN TYPICAL BETTER HANDLING OF GREAT LAKES MESOSCALE INFLUENCES IN
THE SPRING. POTENT 80-90 KNOT MID LEVEL JET STEAK WILL LIKELY
SUPPORT A SEVERE WEATHER OUTBREAK WEST AND SW OF THE FA...WITH
POSSIBLE ELEVATED THUNDERSTORMS NORTH OF THE SFC WARM FRONT INTO THE
SOUTH...WITH A POTENTIAL FOR LARGE HAIL IN THE FAR SW BY LATE TUES.
HAVE RETAINED POP NUMBERS ATTM GIVEN THE POTENTIAL FOR ONE OR TWO
WAVES OF POSITIVE THETA-E ADV OVER THE ENTRENCHED COLD
WEDGE...SUPPORTING SHRA/S NORTH OF THE WARM FRONT. TEMPS WILL BE
QUITE TRICKY IN THE PERIOD WITH THERMAL FIELDS DICTATED BY THE
AMOUNT OF RAIN REALIZED AND DEGREE OF CAA FROM THE NORTH.

LONG TERM...

WEDNESDAY THROUGH SUNDAY.

ON WEDNESDAY...UPPER LEVEL TROUGH ACROSS NORTHERN PLAINS INTO THE
UPPER MIDWEST WILL APPROACH THE GREAT LAKES REGION AND WILL BEGIN TO
BE ABSORBED BY EASTERN CANADIAN UPPER LEVEL TROUGH. ISENTROPIC
ASCENT WILL SHIFT EAST INTO THE OHIO RIVER VALLEY EARLY WEDNESDAY WITH
LOW LEVEL COLD ADVECTION EXPECTED TO STRENGTHEN ACROSS THE LOCAL
AREA FOR WEDNESDAY AFTERNOON. ELONGATED WEST TO EAST DEFORMATION
FORCING WILL LIKELY KEEP RAIN GOING THROUGH WEDNESDAY AFTERNOON
BEFORE COMING TO AN END WEDNESDAY NIGHT. THICKNESS PROFILES MAY
SUPPORT A MIX OF RAIN/SNOW SHOWERS BEFORE PRECIP COMES TO AN END
WEDNESDAY NIGHT. SURFACE HIGH WILL BUILD SOUTHWARD ACROSS THE GREAT
LAKES REGION ON THURSDAY WITH MUCH COOLER CONDITIONS AND HIGHS IN
THE MID TO UPPER 30S. FOR THE END OF THE WEEK...FORECAST AREA MAY BE
PRONE TO SOME OVERRUNNING PRECIP CHANCES...ALTHOUGH A LARGE SPREAD
IN MEDIUM RANGE MODEL SOLUTIONS REGARDING EVOLUTION OF LEAD IMPULSES
FROM AMPLIFED EASTERN PACIFIC TROUGH LENDS TO SOMEWHAT LOW FORECAST
CONFIDENCE AT THIS TIME IN REGARDS TO INSERTING ADDITIONAL POPS LATE
THIS WEEK INTO THE WEEKEND. TEMPERATURES LIKELY TO REMAIN BELOW
NORMAL THROUGH THE END OF THE PERIOD WITH SHALLOW LEVEL COOLER AIR
LIKELY LINGERING THROUGH MUCH OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...SAW/NDM
AVIATION...NDM
Hazardous weather outlook, Mar 20, 12:01 PM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1201 PM EDT SUN MAR 20 2011

INZ013-015-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-
025-211615-
PULASKI-FULTON IN-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1201 PM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY
MAINLY SOUTH OF HIGHWAY 30.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012-014-016-017-MIZ077>081-211615-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE
1201 PM EDT SUN MAR 20 2011 /1101 AM CDT SUN MAR 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE TODAY AND TONIGHT. PEA SIZE
HAIL IS POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY
MAINLY SOUTH OF HIGHWAY 30.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-211615-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1201 PM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH LATE TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE TODAY AND TONIGHT. PEA SIZE
HAIL IS POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY
MAINLY SOUTH OF HIGHWAY 30.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, Mar 20, 8:57 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT SUN MAR 20 2011

MIZ077-210200-
BERRIEN MI-
857 PM EDT SUN MAR 20 2011

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF
PAW PAW LAKE TO 7 MILES NORTH OF LAKE MICHIGAN BEACH TO 31 MILES
WEST OF BENTON HARBOR...MOVING EAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS
TO 35 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  BENTON HARBOR...
  BENTON HEIGHTS...
  PAW PAW LAKE...
  WATERVLIET AND COLOMA...
  RIVERSIDE...

SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4225 8622 4212 8622 4210 8651 4213 8650
      4218 8644 4219 8642 4225 8638 4225 8623
TIME...MOT...LOC 0055Z 283DEG 33KT 4250 8610 4230 8632
          4213 8703
Local storm report, Mar 20, 9:43 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             8 E BENTON HARBOR       42.12N  86.30W
03/20/2011  E0.50 INCH       BERRIEN            MI   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100577

MCS
Local storm report, Mar 20, 10:56 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             ETNA GREEN              41.28N  86.05W
03/20/2011  M0.50 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100578

MCS
Local storm report, Mar 21, 2:32 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
232 AM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             TYNER                   41.41N  86.40W
03/21/2011  E0.25 INCH       MARSHALL           IN   TRAINED SPOTTER

            PEA SIZE HAIL LASTED 5 TO 10 MINUTES.

&&

EVENT NUMBER IWX1100579

FISHER
Special weather statement, Mar 21, 2:44 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
244 AM EDT MON MAR 21 2011

INZ008-016-017-210715-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
244 AM EDT MON MAR 21 2011

AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WARSAW...OR 8 MILES SOUTH OF
NAPPANEE...MOVING EAST SOUTHEAST AT 60 MPH.

NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  TRI-LAKES AND COLUMBIA CITY...
  NORTH WEBSTER AND PIERCETON...
  JAMES LAKE...TIPPECANOE LAKE AND OSWEGO...
  WILMOT...BIG BARBEE LAKE AND KNAPP LAKE...
  ORMAS AND BEAR LAKE...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4126 8602 4139 8597 4133 8532 4119 8534
      4113 8534
TIME...MOT...LOC 0644Z 277DEG 53KT 4133 8586

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 4:19 PM EDTSmall Craft AdvisoryIWX4 days
Mar 20, 8:57 PM EDTSpecial Weather StatementIWXVan Buren63 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.